Shrinking Balls

Discussion in 'The Healthy Penis' started by 1NiceRod, Jun 10, 2011.

  1. 1NiceRod

    Verified Gold Member

    Joined:
    Mar 13, 2009
    Messages:
    2,371
    Albums:
    7
    Likes Received:
    761
    Gender:
    Male
    Location:
    Pittsburgh (PA, US)
    Verified:
    Photo
    I don't know if anyone is going to be able to give me any help on this or not, but I thought I would give it a try.

    For the past 5 1/2 months I have been treated with an immunosuppressant medication for an autoimmune disorder. The medication is Cytoxan (cyclophosphamide). This medication is also used in the treatment of some cancers.

    One of the side effects of this medication is testicular atrophy (shrinking balls). I wish I would have been warned about this side effect, but that is really irrelavent since the medication still needed to be taken. So far my balls have decreased in size by about 30%.

    At my next doctor's appointment I know that the medication is going to be changed to a less aggressive immunosuppressant. I have already checked and testicular atrophy is not a side effect.

    My question is, Will the atrophy resolve automatically, allowing my balls to return to their previous size :smile: , or this this change a permanent one :eek: ?
     
  2. davidjh7

    Gold Member

    Joined:
    Jan 12, 2006
    Messages:
    2,714
    Likes Received:
    12
    Gender:
    Male
    Location:
    seattle
    This is a question for your doctor, and even he may not know. The only related topic I can think of is body builders who have used excessive testosterone, that has caused testicular atrophy. In those cases, from what I have read, the decrease in size was permanent. Biochemistry is still not an exact science, and your particular body chemistry will react differently to others. Have a clear conversation with your doctor, including options. And remember, as we age, most mens balls naturally get bigger anyway. :wink:
     
  3. 1NiceRod

    Verified Gold Member

    Joined:
    Mar 13, 2009
    Messages:
    2,371
    Albums:
    7
    Likes Received:
    761
    Gender:
    Male
    Location:
    Pittsburgh (PA, US)
    Verified:
    Photo
    Thanks for the input davidjh7. The correct "medical answer" is that "some men regain testicle volume, but that process may take as long as a year to complete." I was hoping to get some additional feedback from men that might have had first hand experience with this issue, or maybe know someone who has.
     
  4. 1NiceRod

    Verified Gold Member

    Joined:
    Mar 13, 2009
    Messages:
    2,371
    Albums:
    7
    Likes Received:
    761
    Gender:
    Male
    Location:
    Pittsburgh (PA, US)
    Verified:
    Photo
    Update: I have stopped taking the medication and the shrinking appears to have stopped. Can't tell yet if they have started to grow back.
     
    marknyc likes this.
  5. marknyc

    Gold Member

    Joined:
    Oct 14, 2007
    Messages:
    215
    Albums:
    2
    Likes Received:
    446
    Gender:
    Male
    Location:
    nyc
    your big fucking man balls are hot and id love to worship them for hours..have all your buds watch...you kick back and let tyhem know thats what hung get ... a cock sucking boy
     
Draft saved Draft deleted